# SDR 04FDEA01165

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- Engine: Ge CF66D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: CF66D
- Part serial: 451161
- Condition: Gouged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7220-77402 ENGINE - GOUGES IN EXTERIOR OF NR 3 ENGINE AFT STATOR CASE.  NO RESTRICTION NR 3 ENGINE AFT STATOR CASE HAS GOUGES, OK PER EA  8-7220-77402 IAW EA AFTER 50 FLIGHT CYCLES ACCOMPLISH AN INITIAL INSPECTION TO VERIFY THAT NO CRACKS EXIST UNDER 10X MAGNIFICATION.  REPETITIVE INSPECTIONS  WITHIN EVERY 200 FLIGHT CYCLES THEREAFTER, UNDER 10X  MAGNIFICATION UNTIL TERMINATING ACTION AT NEXT ENGINE SHOP VISIT.
